Your browser doesn't support javascript.
Mostrar: 20 | 50 | 100
Resultados 1 - 2 de 2
Filtrar
Mais filtros










Tipo de estudo
Intervalo de ano de publicação
1.
Pediatr Emerg Care ; 2018 Aug 13.
Artigo em Inglês | MEDLINE | ID: mdl-30106866

RESUMO

OBJECTIVES: The objectives of this study were to analyze adverse drug events (ADEs) related to admissions to a pediatric emergency unit and to identify the associated risk factors. METHODS: This was a prospective study. Demographic data and details of medications were collected for each patient admitted. Case studies were performed by clinical pharmacists and the clinical team to discuss whether the admission was due to an ADE and to characterize the ADE. Multivariate logistic regression was used for statistical analysis. RESULTS: In total, 1708 pediatric patients were included in this study. Adverse drug events were the cause of hospital admission in 12.3% of the studied population. The majority of patients presenting with an ADE were in the age group of 0 to 5 years (61.6%), had a mean ± SD age of 4.9 ± 3.9 years, were female (51.2%), were Caucasian (72.0%), and had infectious disorders (49.3%). High frequencies of medication errors (68.8%), use of drugs to treat respiratory disorders (27.7%), and ADEs of mild severity (75.3%) were reported. The risk of being admitted to the pediatric emergency unit for any ADE increased in cases of neurological (odds ratio [OR], 4.63; 95% confidence interval [CI], 2.38-8.99), dermatological (OR, 3.16; 95% CI, 1.93-5.18), and respiratory (OR, 3.02; 95% CI, 1.89-4.83) disorders. CONCLUSIONS: A high frequency of ADE-related admissions to the pediatric emergency unit was observed. The risk of being admitted to the pediatric emergency unit for any ADE increased in cases of neurological, dermatological, and respiratory disorders. Clinical pharmacists play an important role in the identification of ADEs and the education of child caregivers and health care providers concerning pediatric medication.

2.
Braz. j. pharm. sci ; 50(2): 411-422, Apr-Jun/2014. tab, graf
Artigo em Inglês | LILACS | ID: lil-722185

RESUMO

The high toxicity and narrow therapeutic window of antineoplastic agents makes pharmacovigilance studies essential in oncology. The objectives of the current study were to analyze the pattern of spontaneous notifications of adverse drug reactions (ADRs) in oncology patients and to analyze the incidence of ADRs reported by outpatients on antineoplastic treatment in a tertiary care teaching hospital. To compose the pattern of ADR, the notification forms of reactions in oncology patients in 2010 were reviewed, and the reactions were classified based on the drug involved, mechanism, causality, and severity. To evaluate the incidence of reactions, a questionnaire at the time of chemotherapy was included, and the severity was classified based on the Common Terminology Criteria. The profiles of the 10 responses reported to the Pharmacovigilance Sector were type B, severe, possible, and they were primarily related to platinum compounds and taxanes. When the incidence of reactions was analyzed, it was observed that nausea, alopecia, fatigue, diarrhea, and taste disturbance were the most frequently reported reactions by oncology patients, and the grade 3 and 4 reactions were not reported. Based on this analysis, it is proposed that health professionals should be trained regarding notifications and clinical pharmacists should increasingly be brought on board to reduce under-reporting of ADRs.


Estudos de farmacovigilância são imprescindíveis em oncologia, pois os antineoplásicos possuem alta toxicidade e estreita janela terapêutica. Os objetivos deste estudo foram analisar o perfil das notificações espontâneas de reações adversas a medicamentos (RAM) em pacientes oncológicos e a incidência de RAM ao tratamento antineoplásico em um hospital terciário e universitário. Para compor o perfil de RAM, revisaram-se os formulários de notificação de reações em pacientes oncológicos do ano de 2010 e classificaram-se as reações conforme o medicamento envolvido, mecanismo, causalidade e gravidade. Para avaliar a incidência de reações, aplicou-se um questionário no momento da quimioterapia e a gravidade foi classificada pelos Critérios Comuns de Toxicidade. Apenas 10 reações foram notificadas ao Setor de Farmacovigilância, cujo perfil encontrado foi tipo B, grave, possível, e foram principalmente relacionadas aos compostos de platina e taxanos. Na análise da incidência das reações, observou-se que náusea, alopecia, fadiga, diarreia e distúrbio do paladar foram as reações mais frequentes relatadas por pacientes oncológicos, e as reações grau 3 e 4 não foram notificadas. De acordo com essas análises, propõe-se que os profissionais da saúde sejam treinados quanto às notificações e que farmacêuticos clínicos sejam cada vez mais inseridos neste contexto para redução da subnotificação de RAM.


Assuntos
Notificação de Doenças , Oncologia/classificação , Farmacovigilância , Sistemas de Notificação de Reações Adversas a Medicamentos/estatística & dados numéricos , Serviço de Farmácia Hospitalar/classificação
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA